# SDR ABXA20160606091

- Difficulty date: June 6, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 859.5, LBL89 LOWER LT SIDE FRAME INNER CHORD CRACKED IN RADIUS ON LOWER END, VERIFIED BY EDDY CURRENT.  REMOVED FASTENERS, COMPLIED WITH EA 53000047-101. REMOVED FASTENERS WERE REPLACED WITH NEW IAW EA53000047-101.  CRACKED LENGTH .250", PN: 145T1052-1, INNER CHORD, FS/BS LOCATION: 859.5, STR WING STA: LBL89.  ACFT WAS GROUNDED.
